# SDR C2XA11IA063

- Difficulty date: March 29, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 21,641 hours, 11,646 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Selector Switch
- Part number: 792249
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VSA - FLIGHT 2964 THE CREW REPORTED THAT THE NUMBER ONE ELECTRIC HYDRAULIC PUMP CIRCUIT BREAKER POPPED WITH A STRONG ELECTRICAL SMELL.  MAINTENANCE REMOVED AND REPLACED THE SELECTOR SWITCH, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
